MathSciNet Relay Station
MathSciNet bibliographic data
MR2560665 53C43 (58E20)
Balmuş, Adina; Montaldo, Stefano; Oniciuc, Cezar Biharmonic hypersurfaces in 4-dimensional space forms. Math. Nachr. 283 (2010), no. 12, 1696–1705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement